# SDR USAA2012010500021

- Difficulty date: December 21, 2011
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 59,768 hours, 40,074 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C32353
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACK IN FUSELAGE FRAME AT BS500G, S21L.  REPAIRED FRAME AT BS 500G, S21L IAW B737 SRM 53-00-07-2R REPAIR 13.
